MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER
Model Number 10445
Medical Device Problem Codes Difficult to Remove (1528); Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel laceration occurred.During a transcatheter aortic valve replacement (tavr) procedure vascular access was obtained via a mildly calcified, mildly tortuous, severely stenotic transfemoral approach.The native aortic annulus measured 22.5mm in diameter.A 14f isleeve introducer sheath was placed and safari2 guidewire was advanced into position.Balloon aortic valvuloplasty (bav) was performed with one (1) inflation of a 20mm non-boston scientific (bsc) balloon catheter.An acurate neo2 valve size medium was prepared and loaded onto an acurate neo2 transfemoral (tf) delivery system (ds).The acurate neo2 tf ds was advanced into position, commissural alignment was achieved, and the acurate neo2 valve was successfully implanted at the intended location.During removal of the acurate neo2 tf ds tension was noted and angiography revealed the acurate neo2 tf ds was stuck at the tip of the 14f isleeve introducer sheath causing the introducer sheath to be deformed.The 14f isleeve introducer and acurate neo2 tf ds were removed together as a unit and a non-bsc dry seal sheath was placed.After removal of the 14f isleeve introducer sheath and acurate neo2 tf ds a vessel laceration was observed and femoral access was surgically closed.The patient fully recovered.
 
Additional Manufacturer Narrative
Device analysis: the 14f isleeve introducer sheath was returned and device analysis was performed by a boston scientific quality technician.The returned device consisted of a 14f isleeve introducer sheath without the dilator.The 14f isleeve introducer sheath was visually and microscopically inspected.The 14f isleeve introducer sheath was buckled approximately 18.5cm distal of the strain relief to the end of the introducer sheath.The sheath was pulled back and damaged at the sheath to tip transition for approximately 1cm.All three (3) expansion seams were expanded and the device tip was split along the seam lines.As the seams are designed to expand and the tip to split with use to allow passage of ancillary devices, this is not considered damage to the device.Microscopic analysis identified the tip of the device was damaged.
 
Event or Problem Description
It was reported that a difficulty removing the delivery system and vessel laceration occurred.During a transcatheter aortic valve replacement (tavr) procedure vascular access was obtained via a mildly calcified, mildly tortuous, severely stenotic transfemoral approach.The native aortic annulus measured 22.5mm in diameter.A 14f isleeve introducer sheath was placed and safari2 guidewire was advanced into position.Balloon aortic valvuloplasty (bav) was performed with one (1) inflation of a 20mm non-boston scientific (bsc) balloon catheter.An acurate neo2 valve size medium was prepared and loaded onto an acurate neo2 transfemoral (tf) delivery system (ds).The acurate neo2 tf ds was advanced into position, commissural alignment was achieved, and the acurate neo2 valve was successfully implanted at the intended location.During removal of the acurate neo2 tf ds tension was noted and angiography revealed the acurate neo2 tf ds was stuck at the tip of the 14f isleeve introducer sheath causing the introducer sheath to be deformed.The 14f isleeve introducer and acurate neo2 tf ds were removed together as a unit and a non-bsc dry seal sheath was placed.After removal of the 14f isleeve introducer sheath and acurate neo2 tf ds a vessel laceration was observed and femoral access was surgically closed.The patient fully recovered.It was further reported the patient was discharged.

Brand Name
ISLEEVE 14F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21763558
Report Number2124215-2025-20599
Device Sequence Number20948219
Product Code DYB
UDI-Device Identifier08714729950660
UDI-Public(01)08714729950660(17)260920(10)0034891706
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2026
Device Model Number10445
Device Catalogue Number10445
Device Lot Number0034891706
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown